Hi I just moved this from my ongoing thread ‘Prostap to Degarelix’ to try to get some help.
Ok latest update : PSA still at 0.08 which I think is good.... consultant seems happy.
30 days till my (hopefully) last injection of the damned Prostap. Still suffering in the head department and see my counsellor again next week. Sincerely hoping that I will get my head straight when my HT wears off. I know I will never be the same but hoping I can deal with it better without the HT .
Just one slight problem: considering I finished my RT last August I thought I’d got away with no side effects but just lately on a couple of occasions I have had a problem with leakage . Both times In had alcohol and both times I was being energetic - walking over rough terrain and dancing . Is this normal this late on ?
I will resume the pelvic floor exercises but I am a little concerned as I never had this before. I have a wedding to go to soon and I’m worried about dancing now 🤔
Edited by member 18 Sep 2019 at 19:49
| Reason: Spelling